# SDR DALA2019042622658

- Difficulty date: April 21, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 119,441 hours, 21,742 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 AFT CARGO COMPARTMENT FOUND FRAME WEB SURFACE CORROSIONAT STA1197+66. S-38L TO S-37R. AND S-33R TO S-34R. REPLACED WEB. (LP 1039818)
